Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
148 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for pain in hand and difficulty in walking

my mother infected with tuberculosis.dr. prscribed streptomycine injection for two month regulerly and three medicine like comutole800.isokin,livoquin. after 60 injction dr. siad to stop injection and continuing medicin for three, four month later. now my mother feeling very tired and pain in right hand and can not walk without any base
Wed, 3 Jun 2020
Report Abuse
Orthopaedic Surgeon 's  Response
Hello,

Streptomycin injection is prescribed for advanced cases of tuberculosis as regime for tuberculosis of different parts of body is different and you had not mentioned the part of body affected,we can not comment on the regimen.

Side effects of anti tuberculosis medicines are many, pain in hand and weakness is nothing more then the side effects of these medicines. Duration of ATT ranges from 9- mon to 24 mon.

You have to consult your doctor and ask him to stop the drugs causing most of the side effects

Hope I have answered your queries. Let me know if I can assist you further.

Take care

Regards,
Dr. Rohan Shanker Tiwari
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Tuberculosis


Suggest treatment for pain in hand and difficulty in walking

Hello, Streptomycin injection is prescribed for advanced cases of tuberculosis as regime for tuberculosis of different parts of body is different and you had not mentioned the part of body affected,we can not comment on the regimen. Side effects of anti tuberculosis medicines are many, pain in hand and weakness is nothing more then the side effects of these medicines. Duration of ATT ranges from 9- mon to 24 mon. You have to consult your doctor and ask him to stop the drugs causing most of the side effects Hope I have answered your queries. Let me know if I can assist you further. Take care Regards, Dr. Rohan Shanker Tiwari